# SDR SCNA20210514054

- Difficulty date: May 3, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOR PANEL 211AF HAS LIGHT SURFACE CORROSION AT FASTENER HOLES. LOCATED AND DRILLED NEW REPLACEMENT PANEL 211AF (141A5133U15) IAW-B-737-SRM-51-40-05-0G-0, APPLIED TOP COAT FINISH PER B-737 AMM-25-00-00-370-801
